加载中…
We deal with existence of entire solutions for the quasilinear elliptic system of this type {\Delta}{p}u{i}+h_{i}(|x|)|\bigtriangledown u_{i}|^{p-1}=a_{i}(|x|)f_{i}(u_1,u_2) on R^{N} (N\geq3, i=1,2) where N-1\geqp>1, {\Delta}{p} is the p-Laplacian operator and h{i}, a_{i}, f_{i} are suitable functions. The results of this paper supplement the existing results in the literature and improve those obtained by Xinguang Zhang and Lishan Liu, The existence and nonexistence of entire positive solutions of semilinear elliptic systems with gradient term, Journal of Mathematical Analysis and Applications, Volume 371, Issue 1, 1 November 2010, Pages 300-308).

生成讲解博客的中文版本

生成AI智能校验的中文版本